# SDR DALA2016060104275

- Difficulty date: May 31, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 40,728 hours, 27,563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE AT DOOR 1L HAD A DISCONNECTED LANYARD.  THE LANYARD WAS NOT CONNECTED BETWEEN THE GIRT-BAR AND THE SLIDE RELEASE. THIS WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SLIDE AND IS NOT IN COMPLIANCE WITH 14 CFR, PART 121.703.  MAINTENANCE REINSTALLED THE DOOR SLIDE LANYARD IAW AMM 25-61.
